# SDR 2002FA0001300

- Difficulty date: November 6, 2002
- Submitted: November 15, 2002
- Operation: General aviation
- Aircraft: N6292H
- Make and model: Piper PA-24-250
- Aircraft serial: 243189
- Engine: Lyc O540*
- System (JASC): 3252 · Shimmy Damper
- Part: Bolt
- Condition: Misinstalled
- Location: Shimmy Dampener
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOLT WAS INSTALLED BACKWARDS ON SHIMMY DAMPNER.  GEAR WAS LOWERED IN FLIGHT AND HUNG UP ON COWL LT V CHANNEL.  SUBSEQUENT DAMAGE WAS CAUSE TO CHANNEL AND REAR SUPPORT.  TIME SINCE LAST WORK TO SHIMMY DAMPENER MOUNT CLAMP UNKNOWN.
